# SDR CA111212004

- Difficulty date: December 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Unknown
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING WHEN THE FWD LAVATORY FIRE ALERT ACTIVATED.  THE CREW DECIDED TO RETURN FOR A SAFE LANDING.  A PAX REPORTED ODOR OF SMOKE ON BOARD, A FIRE ALERT WAS HEARD FROM THE FWD LAVATORY.  THE CAPTAIN ANNOUNCED THERE WAS AN UNIDENTIFIED PROBLEM WITH A FIRE ALARM UNIT & RETURNED, WHERE FIREFIGHTERS CAME ON BOARD TO CHECK THE CABIN.
